Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 33, NWS Melbourne, FL

October 8, 2016

NWS Melbourne, FL issued this small craft advisory at Oct 8, 2016, 4:47 AM EDT. It took effect at Oct 9, 2016, 2:00 AM EDT. It was in force for 8 days.

The area

The counties it named.

The facts

Issued
Oct 8, 2016, 4:47 AM EDT (08:47 UTC)
In effect from
Oct 9, 2016, 2:00 AM EDT
Expired
Oct 16, 2016, 4:00 PM EDT
In force
8 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

756 
WHUS72 KMLB 080847
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
447 AM EDT SAT OCT 8 2016

AMZ550-552-100900-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-161008T1800Z/
/O.NEW.KMLB.SC.Y.0033.161009T0600Z-161013T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
447 AM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 8 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 8 PM EDT
WEDNESDAY. 

* WINDS...WEST TO NORTHWEST WINDS UP TO 20 KNOTS THIS MORNING
  WILL DECREASE THIS AFTERNOON AND EVENING, BEFORE INCREASING OUT
  OF THE NORTH AND EVENTUALLY THE NORTHEAST AT 20 TO 25 KNOTS FROM
  SUNDAY THROUGH WEDNESDAY.

* WAVES/SEAS...UP TO 7 FEET THIS MORNING, SUBSIDING TO 4 TO 6 FEET
  INTO THIS EVENING. SEAS INCREASING TO 6 TO 9 FEET THROUGH SUNDAY
  NIGHT AND 7 TO 11 FEET MONDAY THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-100900-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-161008T1800Z/
/O.NEW.KMLB.SC.Y.0033.161009T1800Z-161013T0000Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
447 AM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 8 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 8 PM EDT
WEDNESDAY. 

* WINDS...WEST TO NORTHWEST WINDS 15 TO 20 KNOTS THIS MORNING
  WILL DECREASE THIS AFTERNOON AND EVENING, BEFORE INCREASING OUT
  OF THE NORTH AND EVENTUALLY THE NORTHEAST AT 20 TO 25 KNOTS FROM
  SUNDAY THROUGH WEDNESDAY.

* WAVES/SEAS...SUBSIDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET
  OFFSHORE THROUGH THIS EVENING. SEAS REBUILDING TO 7 TO 11 FEET
  THROUGH SUNDAY NIGHT, AND THEN 8 TO 11 FEET NEAR SHORE AND 11 TO
  14 FEET OFFSHORE MONDAY THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-100900-
/O.EXT.KMLB.SC.Y.0032.000000T0000Z-161013T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
447 AM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

* WINDS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS THROUGH TONIGHT
  BECOMING NORTH 20 TO 25 KNOTS SUNDAY AND MONDAY, THEN NORTHEAST
  20 TO 30 KNOTS MONDAY NIGHT THROUGH WEDNESDAY. 

* WAVES/SEAS...7 TO 10 FEET, BUILDING TO 11 TO 14 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
216 
WHUS72 KMLB 081947
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
347 PM EDT SAT OCT 8 2016

AMZ570-572-090830-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-161013T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
347 PM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS...WEST TO NORTHWEST WINDS 20 TO 25 KNOTS THROUGH TONIGHT
  BECOMING NORTH 20 TO 25 KNOTS SUNDAY AND MONDAY... THEN
  NORTHEAST SAME SPEEDS MONDAY NIGHT THROUGH WEDNESDAY.

* WAVES/SEAS...7 TO 10 FEET... BUILDING TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-090830-
/O.CON.KMLB.SC.Y.0033.161009T0600Z-161013T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
347 PM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
8 PM EDT WEDNESDAY...

* WINDS...INCREASING OUT OF THE NORTH AND EVENTUALLY THE NORTHEAST
  AT 20 TO 25 KNOTS FROM LATE TONIGHT THROUGH WEDNESDAY.

* WAVES/SEAS...INCREASING TO 6 TO 8 FEET SUNDAY AND SUNDAY NIGHT
  AND 7 TO 9 FEET MONDAY THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-090830-
/O.CON.KMLB.SC.Y.0033.161009T1800Z-161013T0000Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
347 PM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO
8 PM EDT WEDNESDAY...

* WINDS...INCREASING OUT OF THE NORTH AND EVENTUALLY THE
  NORTHEAST AT 20 TO 25 KNOTS FROM SUNDAY THROUGH WEDNESDAY.

* WAVES/SEAS...SEAS BUILDING 5 TO 7 FEET NEAR SHORE AND UP TO 12
  FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
537 
WHUS72 KMLB 091913
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
313 PM EDT SUN OCT 9 2016

AMZ550-552-555-575-100830-
/O.CON.KMLB.SC.Y.0033.000000T0000Z-161013T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
313 PM EDT SUN OCT 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH
  MONDAY, DECREASING 15 TO 20 KNOTS TUESDAY AND WEDNESDAY.

* WAVES/SEAS...6 TO 8 FEET TONIGHT NEAR SHORE AND 7 TO 9 FEET
  OFFSHORE, BUILDING UP TO 11 FEET IN THE GULF STREAM MONDAY AND
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-100830-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-161013T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
313 PM EDT SUN OCT 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH
  MONDAY, DECREASING 15 TO 20 KNOTS TUESDAY AND WEDNESDAY.

* WAVES/SEAS...7 TO 10 FEET...UP TO 11 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
343 
WHUS72 KMLB 100849
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
449 AM EDT MON OCT 10 2016

AMZ550-552-555-575-120900-
/O.CON.KMLB.SC.Y.0033.000000T0000Z-161013T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
449 AM EDT MON OCT 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST AROUND 20 KNOTS TONIGHT THROUGH TUESDAY...
  DECREASING 15 TO 20 KNOTS WEDNESDAY.

* WAVES/SEAS...6 TO 8 FEET NEAR SHORE AND 9 TO 10 FEET
  OFFSHORE...UP TO 11 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-120900-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-161013T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
449 AM EDT MON OCT 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST AROUND 20 KNOTS TONIGHT THROUGH TUESDAY...
  DECREASING 15 TO 20 KNOTS WEDNESDAY.

* WAVES/SEAS...9 TO 10 FEET...UP TO 11 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
448 
WHUS72 KMLB 120721
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
321 AM EDT WED OCT 12 2016

AMZ550-552-555-575-140730-
/O.EXT.KMLB.SC.Y.0033.000000T0000Z-161014T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
321 AM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...NORTHEAST AROUND 20 KNOTS WEDNESDAY... SUBSIDING TO 15
  TO 20 KNOTS WEDNESDAY NIGHT INTO THURSDAY.

* WAVES/SEAS...6 TO 8 FEET NEAR SHORE AND 9 TO 10 FEET 
  OFFSHORE...UP TO 11 FEET IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-140730-
/O.EXT.KMLB.SC.Y.0032.000000T0000Z-161014T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
321 AM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...NORTHEAST AROUND 20 KNOTS WEDNESDAY... DECREASING 15 TO
  20 KNOTS WEDNESDAY NIGHT INTO THURSDAY

* WAVES/SEAS...9 TO 10 FEET...UP TO 11 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
274 
WHUS72 KMLB 130800
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
400 AM EDT THU OCT 13 2016

AMZ550-552-555-575-140200-
/O.CON.KMLB.SC.Y.0033.000000T0000Z-161014T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
400 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS THURSDAY...SUBSIDING TO
  AROUND 15 KNOTS THURSDAY NIGHT INTO EARLY FRIDAY MORNING.

* WAVES/SEAS...6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET
  OFFSHORE...UP TO 10 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-140200-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-161014T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
400 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...NORTHEAST 15 TO 20 KNOTS THURSDAY... SUBSIDING TO AROUND
  15 KNOTS THURSDAY NIGHT AND FRIDAY MORNING. 

* WAVES/SEAS...7 TO 9 FEET...UP TO 10 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
138 
WHUS72 KMLB 131927
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
327 PM EDT THU OCT 13 2016

AMZ550-552-555-575-140800-
/O.CON.KMLB.SC.Y.0033.000000T0000Z-161014T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
327 PM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS...SUBSIDING TO AROUND 15
  KNOTS EARLY FRIDAY MORNING.

* WAVES/SEAS...6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET OFFSHORE...
  UP TO 10 FEET IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-140800-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-161014T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
327 PM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...NORTHEAST 15 TO 20 KNOTS...SUBSIDING TO AROUND 15 KNOTS
  FRIDAY MORNING.

* WAVES/SEAS...7 TO 9 FEET...UP TO 10 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
596 
WHUS72 KMLB 140813
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
413 AM EDT FRI OCT 14 2016

AMZ550-552-555-140915-
/O.CAN.KMLB.SC.Y.0033.000000T0000Z-161014T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
413 AM EDT FRI OCT 14 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW 20 KNOTS AND SEAS BELOW 7 FEET.
HOWEVER, SMALL CRAFT SHOULD EXERCISE CAUTION FOR SEAS 5 TO 6 FEET
AND ROUGH CONDITONS NEAR INLETS DURING THE OUTGOING TIDE THIS
MORNING AND EARLY AFTERNOON.

$$

AMZ575-150830-
/O.EXT.KMLB.SC.Y.0033.000000T0000Z-161016T0800Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
413 AM EDT FRI OCT 14 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WINDS...NORTHEAST TO EAST 15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-150830-
/O.EXT.KMLB.SC.Y.0032.000000T0000Z-161016T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
413 AM EDT FRI OCT 14 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WINDS...NORTHEAST TO EAST 15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
712 
WHUS72 KMLB 150805
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
405 AM EDT SAT OCT 15 2016

AMZ550-552-555-160800-
/O.NEW.KMLB.SC.Y.0034.161015T0805Z-161016T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
405 AM EDT SAT OCT 15 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SUNDAY. 

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-160830-
/O.EXT.KMLB.SC.Y.0033.000000T0000Z-161016T2000Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
405 AM EDT SAT OCT 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SUNDAY...

* WINDS...EAST AROUND 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-160830-
/O.EXT.KMLB.SC.Y.0032.000000T0000Z-161016T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
405 AM EDT SAT OCT 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SUNDAY...

* WINDS...EAST AROUND 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
985 
WHUS72 KMLB 160800
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
400 AM EDT SUN OCT 16 2016

AMZ550-552-555-160900-
/O.EXP.KMLB.SC.Y.0034.000000T0000Z-161016T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
400 AM EDT SUN OCT 16 2016

...SMALL CRAFT SHOULD EXERCISE CAUTION...

WINDS AND SEAS HAD DROPPED BELOW THE SMALL CRAFT ADVISORY
THRESHOLD VALUES, BUT CONDITIONS FOR SMALL CRAFT OPERATION WILL
REMAIN POOR OVER THE NEARSHORE WATERS.

$$

AMZ575-162000-
/O.CON.KMLB.SC.Y.0033.000000T0000Z-161016T2000Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
400 AM EDT SUN OCT 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-162000-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-161016T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
400 AM EDT SUN OCT 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 10:44 PM EDT, 6 hours 3 minutes earlier.

Area forecast discussion, Oct 7, 10:44 PM EDT, 6 hours 3 minutes before
Area Forecast Discussion...corrected to add marine section
National Weather Service Melbourne FL
1044 PM EDT FRI OCT 7 2016

.DISCUSSION...

...Coastal Flood Advisory in Effect until 4 AM Sat along the
Coast...
...High Rip Current Risk at Area Beaches this Weekend...
...Marine Conditions Slowly Improve but Still Poor to Hazardous this
Weekend...

Current-Overnight...Matthew will continue up the southeast U.S.
coast overnight away from ECFL. Windy conditions will gradually
subside overnight but will still remain elevated. Cloud ceilings
slowly expected to improve as drier air slowly filters into the
area. A very small threat remains for light rain or drizzle.

Coastal Flood Advisory in effect overnight along the east coast for
additional erosion and minor coastal flooding.

...Previous Weekend Forecast Discussion...

SAT-SUN...Drier air will wrap around across the area, south of a
weakening Hurricane Matthew, which is currently forecast by the NHC
to remain just offshore of the South Carolina coastline as it moves
E/NE and eventually E/SE later into the weekend. Mostly cloudy skies
and possibly a few showers may linger, especially across northern
portions of east central Florida Saturday. Otherwise rain-free
conditions and mostly to partly sunny skies expected. Highs will
reach the upper 80s most locations Saturday and low-mid 80s Sunday.
The drier air may allow temps at night to drop below the 70 degree
mark with lows in the mid to upper 60s into Sunday night.

&&

.AVIATION...Gusty SW/W winds to gradually subside a bit overnight
with breezy conditions again many places on Sat. Light rain/drizzle
should across the Space Coast should move off the coast late this
evening. MVFR cigs fcst to gradually improve through late evening
and overnight, and especially into Sat with dry conditions expected.

&&

.MARINE...Overnight-Sat...Able to bring down tropical storm warnings
everywhere in favor of Small Craft Advisories for all marine legs.
Gradual diminishing of winds and subsiding of seas will occur
overnight though conditions remain very hazardous areawide for all
small craft.

SAT-TUE...Previous...Hurricane Matthew is forecast by NHC to be just
offshore South Carolina coast Saturday and then gradually looping
back toward the northern Bahamas as it weakens to a tropical storm
into early next week.  Offshore winds will weaken, but still remain
poor to hazardous through the weekend as they become more northerly
into Sunday. A fresh to strong onshore breeze is then expected into
early next week with seas building to 15 to 17 feet offshore as
Matthew shifts back toward the Bahamas.

&&

.HYDROLOGY...St Johns River has risen to moderate flood at Astor due
to strong northerly wind component. An additional Flood warning is
in effect...on the Little Wekiva River near Altamonte Springs where
heavy rainfall caused rapid rises. Also, moderate flooding expected
on the St Johns near Geneva by late this weekend from heavy rainfall.

&&

.MLB Watches/Warnings/Advisories...

FL...Coastal Flood Advisory for Volusia...Brevard...Indian
River...Saint Lucie and Martin counties through 4 am Saturday.

AM...Small Craft Advisory for all marine legs until 8 am Saturday.

&&

Sedlock, Lascody, Ulrich, Combs
Hazardous weather outlook, Oct 7, 10:25 PM EDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1025 PM EDT FRI OCT 7 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-081000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1025 PM EDT FRI OCT 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.COASTAL FLOOD IMPACT...
EARLY REPORTS SHOW SIGNIFICANT BEACH EROSION FOLLOWING THE PASSAGE
OF HURRICANE MATTHEW IN SOME LOCATIONS ALONG THE EAST COAST.
THOUGH SEAS WILL BE RECEDING...ADDITIONAL EROSION AND MINOR
COASTAL FLOODING IS POSSIBLE OVERNIGHT. THE TIMING FOR THE NEXT
HIGH TIDE WILL BE AROUND 1 AM SATURDAY MORNING. ADDITIONAL BEACH
EROSION AND MINOR COASTAL FLOODING COULD AGGRAVATE BEACH AND DUNE
DAMAGE LEFT AFTER THE PASSAGE OF HURRICANE MATTHEW.

.WIND AND SEA IMPACT...
HAZARDOUS SMALL CRAFT BOATING CONDITIONS FOR ALL MARINE LEGS AS
BOTH WIND AND SEAS GRADUALLY DIMINISH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
POOR TO HAZARDOUS BOATING CONDITIONS AND A RIP CURRENT DANGER
WILL LINGER INTO NEXT WEEK. AN ISOLATED THREAT FOR LIGHTNING
STORMS WILL RETURN BY TUESDAY INTO LATE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

SEDLOCK

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.